Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

My right arm is always aching and pain in the chest also. What is the remedy for it ?

its been for the past 1 year that my right arm is always aching, at times even in a sunny weather i have to wear warm cardigans as the pain makes me freeze. The veins through out my thighs and especially in my right arms have become visible and they appear in green color. When the pain comes it gives pressure on the vein through out my right breast and chest causing me so much pain in the chest also. What do you think is the remedy to this health problem, sir! ?
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.Visible green veins on arm in normal ,not a disease.You may be having pain but there is has to be some other reason like bad posture,lack of exercise for your pain.Please visit your doctor and look for any compression of nerve in neck which can give rise to pain in shoulder.Avoid thick pillow if you are using,do regular exercise and visit a doctor.bye.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor